| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm tmicl_12.1; -9.00/1.0/180 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.The surgeon reports the patient wanted to try for monovision; in which she was unhappy with the degree of monovision and would prefer to have an exchange for a power closer to her distance requirement.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.